advertisement
Question
Posted by: Miss Molly | 2012/09/07

Just wondering

Hi there,

I am on 100mg Lamictal per day and I don''t eat, my appetite has gone on holiday! Will this affect how my med''s work? Or could it make me sick?

Thx :)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Many drugs, and Lamictal can be one of them, can cause one to feel mild indigestion or lose appetite ; as can some of the conditions for which one is taking the drug, or other meds in combination. Usually it won't affect how the meds work, or make you sick in any other more serious way ; but it'd be best to discuss this with your prescribing doc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement